# SDR CA991231016

- Difficulty date: November 24, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 6,425 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: MPNS4340131004
- Condition: Failed
- Location: Mlg
- Component: Landing Gear Doo
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN)  LOUD INTERMITTANT RUMBLE EVIDENT IN FLIGHT ALONG WITH ECAM MESSAGE GEAR DOORS AMBER. LANDING GEAR SAFTEY VALVE REPLACED.
